# SDR REXA2018121961235

- Difficulty date: December 16, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP HAS CORROSION ON THE O/B SIDE OF INTERCOSTAL THAT SITS ON STGR 23R AND FWD SIDE OF FRAME 333, IN THE FWD E & E BAY.
REMOVED/REPLACED ANGLE CLIP AT FS333 AND STRG 23R IAW CRJ 200 SRM 51-42-06
